MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK, INC. KYPHON CEMENT DELIVERY SYSTEM; DISPENSER, CEMENT

MEDTRONIC SOFAMOR DANEK, INC. KYPHON CEMENT DELIVERY SYSTEM; DISPENSER, CEMENT
Model Number CDS2A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
As reported by staff, "the cement gun was unable to pump cement appropriately.Issue discovered on priming of gun.A new gun was opened and used" to complete procedure.

Brand Name
KYPHON CEMENT DELIVERY SYSTEM
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK, INC.
1800 pyramid place
memphis TN 38132
MDR Report Key10401071
Report Number10401071
Device Sequence Number2990661
Product Code KIH
UDI-Device Identifier00643169463448
UDI-Public(01)00643169463448
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/03/2020
Report Date (Section F) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCDS2A
Device Catalogue NumberCDS2A
Device Lot Number0219797876
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer08/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight66
Date Report Sent to FDA08/03/2020